# SDR SWAA2024011731450

- Difficulty date: December 13, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 58,916 hours, 35,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AT LEVEL STR19L FWD CARGO COMPARTMENT 2023-761308<[01] REPLACED GUSSET LOCATED BS500D AT LEVEL STR19L FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02-0G; SRM 51-10-02-0G PARAGRAPH 9 AND DWG 143A7902 SHEET: 174 REV: - . SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED GUSSET LOCATED BS500D AT LEVEL STR19L FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02-0G; SRM 51-10-02-0G PARAGRAPH 9 AND DWG 143A7902 SHEET: 174 REV: - . SEE INDIVIDUAL SIGN OFF BELOW.
